# SDR 2025FA0000385

- Difficulty date: June 4, 2025
- Submitted: June 4, 2025
- Operation: General aviation
- Aircraft: N226KM
- Make and model: Cirrus SR20
- Aircraft serial: 2576
- Aircraft time: 1,562 hours
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Cable Assy
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATE AIR DOOR IS CABLE DRIVEN FROM THE COCKPIT. THE ALTERNATE AIR CABLE IS A STANDARD AVIATION CONTROL CABLE WITH A BLACK SHEATH. THE AIRCRAFT LISTED HAS HAD THE ALTERNATE AIR CABLE REPLACED LESS THAN 100 HOURS AGO. DURING A 100 HOUR INSPECTION THE CABLE SHEATH WAS FOUND COMPROMISED AGAIN, ALLOWING DEBRIS AND FLUID CONTAMINATION TO ENTER THE CABLE. ADDITIONALLY, THE AIR FRAME UTILIZES A CABLE CLAMP THAT FRICTION FITS OVER THE CABLE SHEATH. WHEN THE SHEATH FAILS THE CABLE CLAMP LOSES FRICTION ON THE CABLE AND ALLOWS THE ENTIRE CABLE TO MOVE. THE ALTERNATE AIR DOOR CABLE IS NOW OUT OF RIG AND WILL NOT FUNCTION PROPERLY TO OPEN THE ALTERNATE AIR BUTTERFLY VALVE. THIS COULD CAUSE THE ENGINE TO LOSE POWER IF THE PRIMARY INDUCTION SYSTEM FILTER GETS BLOCKED FOR ANY REASON.
